Hokkaido Mathematical Journal

No.3

NISHIMORI Toshiyuki,
A note on the classification of nonsingular flows with transverse similarity structures
Hokkaido Mathematical Journal, 21 (1992) pp.381-393
CAROCCA A.,
p-supersolvability of factorized finite groups
Hokkaido Mathematical Journal, 21 (1992) pp.395-403
TAKEUCHI Mitsuhiro, TAMBARA Daisuke,
A new one-parameter family of 2×2 matrix bialgebras
Hokkaido Mathematical Journal, 21 (1992) pp.405-419
TAMBARA Daisuke,
A family of Hopf algebras coacting on $k[x,y]/(xy)$
Hokkaido Mathematical Journal, 21 (1992) pp.421-446
CHEN Yun-Gang,
Blow-up solutions to a finite difference analogue of $u_t=\Delta u+u^{1+\alpha}$ in N-dimensional balls
Hokkaido Mathematical Journal, 21 (1992) pp.447-474
ABRAMOVICH Y.A., WICKSTEAD A.W.,
Singular extensions and restrictions of order continuous functionals
Hokkaido Mathematical Journal, 21 (1992) pp.475-482
FINET C., TARDIVEL-NACHEF V.,
A variant of a Yamaguchi's result
Hokkaido Mathematical Journal, 21 (1992) pp.483-489
CHOLEWA Jan W.,
Local solvability of higher order semilinear parabolic equations
Hokkaido Mathematical Journal, 21 (1992) pp.491-508
LIU Heping,
The generalized localization principle for Bochner-Riesz means
Hokkaido Mathematical Journal, 21 (1992) pp.509-516
AGEMI Rentaro, TAKAMURA Hiroyuki,
The lifespan of classical solutions to nonlinear wave equations in two space dimensions
Hokkaido Mathematical Journal, 21 (1992) pp.517-542
STRZELECKI P.,
Pointwise differentiability properties of solutions of quasilinear parabolic equations
Hokkaido Mathematical Journal, 21 (1992) pp.543-567